# SDR IPXA2021012364767

- Difficulty date: January 4, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 22,360 hours, 13,741 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Part number: A5398673320500
- Part serial: NSN
- Condition: Buckled
- Location: F86
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C AFT ACCESSORY COMPT INTERCOSTAL BETWEEN FRAME C86 AND C86 AT STRINGER 30R BUCKLE T.  REMOVED AND REPLACED STRAP, IAW SRM 51-40-21.
